MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ, ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ, ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: pma/510(k) #: exempt.H3: device evaluated by mfg? device evaluation anticipated but has not begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was discovered by a distribution facility that the packaging of one neff percutaneous access set was unsealed.The product did not reach a point of use.No patient contact was made with the device.No adverse effects have been reported.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Investigation ¿ evaluation.It was discovered by a distribution facility that the packaging of one neff percutaneous access set was unsealed.The product did not reach a point of use.No patient contact was made with the device.No adverse effects have been reported.Reviews of the documentation, including the complaint history, device history record (dhr), manufacturing instructions and quality control procedures, as well as a visual inspection of the returned device, were conducted during the investigation.One unused set returned, in which a missing seal was confirmed upon a visual examination.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the dhr for the reported complaint device lot revealed no relevant nonconformances relevant to the failure mode.It should be noted that there were no other complaints associated with the final product lot number.Cook was unable to review the device labeling, as an ifu pamphlet is not included with the complaint device.Evidence gathered upon review of the returned product indicates the device was manufactured out of specification.However, the review of the dmr and dhr suggests that there are no additional nonconforming products in house or in the field.Based on the information provided, examination of the returned product, and the results of our investigation, it was concluded that a manufacturing deficiency contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ, ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21691782
Report Number1820334-2025-00288
Device Sequence Number18325631
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)271108(10)16333764
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot Number16333764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown